# SDR COMA0660667

- Difficulty date: November 29, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,811 hours, 15,747 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428553
- Part serial: 638
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,147 hours, 12,361 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5002 - ON APPROACH RECEIVED ANTI-SKID INBD AND OUTBD WARNING MESSAGES.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED ASCU, NO FURTHER DEFECTS.
